Alert archive / North Carolina / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 298, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Aug 2, 2012, 12:36 PM EDT for 4 counties in North Carolina. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2012, 12:36 PM EDT (16:36 UTC)
- Expired
- Aug 2, 2012, 1:04 PM EDT
- In force
- 28 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Hoke County, NC, Moore County, NC, Richmond County, NC, Scotland County, NC
The radar
The Raleigh/Durham radar (KRAX), 107 km from the middle of the area, began a volume at 16:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 12:48 PM EDT | HAIL 1.25 | 2 Ssw Pinebluff, NC | QUARTER TO HALF DOLLAR SIZE HAIL. STARTING TO ACCUMULATE ON THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 4.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 478 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1493 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
343
WUUS52 KRAH 021636
SVRRAH
NCC093-125-153-165-021715-
/O.NEW.KRAH.SV.W.0298.120802T1636Z-120802T1715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1236 PM EDT THU AUG 2 2012
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN HOKE COUNTY IN CENTRAL NORTH CAROLINA
SOUTHEASTERN MOORE COUNTY IN CENTRAL NORTH CAROLINA
EAST CENTRAL RICHMOND COUNTY IN CENTRAL NORTH CAROLINA
NORTHEASTERN SCOTLAND COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 115 PM EDT
* AT 1231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER PINEBLUFF...OR 9 MILES SOUTHWEST OF
SOUTHERN PINES...MOVING EAST AT 10 MPH. QUARTER SIZED HAIL AND
WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
ABERDEEN...
ASHLEY HEIGHTS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW
ENFORCEMENT AGENCY.
&&
LAT...LON 3519 7952 3524 7923 3508 7917 3489 7926
3493 7948 3497 7959 3515 7961
TIME...MOT...LOC 1636Z 265DEG 8KT 3507 7948
$$
MWS2 follow-up statements
834
WWUS52 KRAH 021645
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1245 PM EDT THU AUG 2 2012
NCC093-125-153-165-021715-
/O.CON.KRAH.SV.W.0298.000000T0000Z-120802T1715Z/
HOKE NC-MOORE NC-RICHMOND NC-SCOTLAND NC-
1245 PM EDT THU AUG 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR NORTHEASTERN SCOTLAND...EAST CENTRAL RICHMOND...SOUTHEASTERN
MOORE AND WESTERN HOKE COUNTIES...
AT 1240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
PINEBLUFF...OR 9 MILES SOUTHWEST OF SOUTHERN PINES...MOVING EAST AT 5
MPH.
HAZARDS IN THE WARNING INCLUDE...
DESTRUCTIVE HAIL OF TWO INCHES IN DIAMETER.
DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... PINEHURST...CAMP
MACKALL...ABERDEEN...SILVER CITY...RAEFORD...BOWMORE AND ASHLEY
HEIGHTS.
WHEN IT IS SAFE TO DO SO...PLEASE CALL IN YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 7 7...6 3 3...6 7 7 2.
LAT...LON 3519 7952 3524 7923 3508 7917 3489 7926
3493 7948 3497 7959 3515 7961
TIME...MOT...LOC 1644Z 275DEG 5KT 3507 7949
$$
MWS197
WWUS52 KRAH 021704
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
104 PM EDT THU AUG 2 2012
NCC093-125-153-165-021712-
/O.CAN.KRAH.SV.W.0298.000000T0000Z-120802T1715Z/
HOKE NC-MOORE NC-RICHMOND NC-SCOTLAND NC-
104 PM EDT THU AUG 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SCOTLAND...EAST
CENTRAL RICHMOND...SOUTHEASTERN MOORE AND WESTERN HOKE COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND THE WARNING IS
NO LONGER IN EFFECT.
HAIL UP TO THE SIZE OF HALF DOLLARS WAS REPORTED WITH THIS STORM
BEFORE IT WEAKENED...ON US HIGHWAY ONE NEAR PINEBLUFF.
IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE
HAIL...PLEASE CONTACT THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE 1...8 7 7...6 3 3...6 7 7 2...OR NOTIFY YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN RALEIGH.
LAT...LON 3519 7952 3524 7923 3508 7917 3489 7926
3493 7948 3497 7959 3515 7961
TIME...MOT...LOC 1702Z 275DEG 5KT 3507 7946
$$
MWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 9:51 AM EDT, 2 hours 45 minutes earlier.
Area forecast discussion, Aug 2, 9:51 AM EDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 951 AM EDT THU AUG 2 2012 .SYNOPSIS... AN UPPER LEVEL DISTURBANCE WILL MOVE SOUTHEAST ACROSS THE STATE THIS MORNING. WEAK HIGH PRESSURE ALOFT WILL THEN BUILD OVER THE REGION THROUGH THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... AS OF 950 AM... STRONG VORTICITY CENTER ALOFT WITH WEAK SURFACE CONVERGENCE SOUTHWEST OF RALEIGH IS ALL THAT IS NEEDED THIS MORNING FOR THUNDERSTORMS WITH SMALL HAIL... MOVING EAST SOUTHEAST 15 TO 20 MPH. THESE STORMS SHOULD PERSIST UNTIL THEY EXIT CENTRAL NORTH CAROLINA TO THE EAST AS NOON APPROACHES. WITH UPPER FORCING TO THE EAST THIS AFTERNOON... CURRENT THINKING ACCEPTED. RAIN CHANCES ABOVE ISOLATED CONFINED TO NEAR AND EAST OF HIGHWAY ONE. CAPE IN EXCESS OF 3000 JOULES IN THIS AREA BUT WINDS QUITE LIGHT. PULSE STORMS WITH A MINIMAL THREAT FOR DAMAGING WINDS. IN SPITE OF CURRENT SMALL HAIL... STORMS UNLIKELY TO ORGANIZE TO PRODUCE MUCH MORE THAN HALF INCH HAIL. HAVE RAISED HIGH TEMPERATURES A COUPLE OF DEGREES BASED ON FORECAST LOW LEVEL THICKNESSES AND GRADIENTS. RELATIVELY UNIFORM TEMPERATURES OUTSIDE AFTERNOON CONVECTION... NEAR 93 DEGREES. CONVECTION SHOULD WANE THIS EVENING WITH MOST OF THE NIGHT DRY. SOME FOG IN RURAL FOG PRONE LOCATIONS TONIGHT. LOW TEMPERATURE 71 TO 75. && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... AS OF 258 AM THURSDAY... A TYPICAL SUMMERTIME SET UP FOR THE SOUTHEAST UNITED STATES... WITH SUBTROPICAL HIGH OVER THE WESTERN ATLANTIC KEEPING A WARM AND HUMID SOUTHERLY FLOW OVER THE REGION. 1000 TO 850 MILLIBAR THICKNESSES IN LINE WITH CLIMATOLOGY AND TEMPERATURES WILL FOLLOW SUIT. AS FAR AS RAIN CHANCES....UPPER LEVEL RIDGE OVER TEXAS REALLY GETS TRAMPLED DOWN OVER THE NEXT 24 TO 36 HOURS...WHICH COULD SET THE STAGE FOR SOME VORTICITY DISTURBANCES OR MCS ACTIVITY TO PROGRESS EASTWARD AND MAKE A RUN FOR THE AREA FRIDAY AFTERNOON AND NIGHT. CONFIDENCE IS AWFULLY LOW WITH THE DEPICTION AND TIMING OF ANY SUCH FEATURE AT THIS TIME. OTHERWISE...DIFFERENTIAL HEATING IN THE HIGHER TERRAIN COMBINED WITH A WEAK UPSLOPE COMPONENT WILL FAVOR BEST CHANCE POPS IN THE NORTH CAROLINA MOUNTAINS... FOOTHILLS... AND QUITE POSSIBLY THE FAR WESTERN PIEDMONT WITH ONLY ISOLATED TO SLIGHT CHANCES ELSEWHERE. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... AS OF 300 AM THURSDAY... CENTRAL NORTH CAROLINA WILL REMAIN ON THE WESTERN PERIPHERY OF A WESTERN ATLANTIC RIDGE ALOFT IN A REGION OF WEAKNESS AND LOWER HEIGHTS EAST OF AN AMPLIFYING ROCKY MOUNTAIN RIDGE THROUGH THE EXTENDED RANGE. AN IMPRESSIVE WAVE IN THE UPPER FLOW ASSOCIATED WITH A 90 PLUS KNOT JET NEAR BRITISH COLUMBIA THIS MORNING WILL REACH THE UPPER MIDWEST AT THE BEGINNING OF THE EXTENDED RANGE AND THEN NEW ENGLAND BY TUESDAY. THIS WAVE WILL WEAKEN DURING THE PERIOD BUT WILL WORK TO CREATE SOME LOW AMPLITUDE TROUGHING OVER THE OHIO VALLEY AND THE MID ATLANTIC DURING THE FIRST HALF OF THE WORK WEEK. AT THE SURFACE A BERMUDA HIGH PRESSURE SYSTEM WILL REMAIN CENTERED OFFSHORE DURING THE EXTENDED RANGE. A COLD FRONT DROPS ACROSS THE OHIO VALLEY ON SUNDAY AND THEN STALLS OR SLOWLY DRIFTS EAST AS IT STRETCHES FROM NORTHEAST TO SOUTHWEST ACROSS VIRGINA AND NORTH CAROLINA ON MONDAY THROUGH WEDNESDAY. WITH A GENERAL SOUTH TO SOUTHEASTERLY LOW LEVEL FLOW ACROSS THE CAROLINAS DURING THE PERIOD...THE AIR MASS WILL REMAIN RATHER MOIST WITH PW VALUES ABOVE NORMAL. THIS WILL PROMOTE A FAIR AMOUNT OF CLOUD COVER INCLUDING PERIODS OF MORNING STRATUS AND FOG. PRECIPITATION CHANCES SHOULD BE SOMEWHAT LIMITED ON SATURDAY IN A NARROW CORRIDOR OF SHORT WAVE RIDGING. THE THREAT OF MAINLY AFTERNOON AND EVENING CONVECTION INCREASES ON SUNDAY AS A DISTURBANCE AHEAD OF THE PRIMARY SHORTWAVE IN THE NORTHERN STREAM AND A SHALLOW WESTWARD PROPAGATING DISTURBANCE ROTATES AROUND THE BERMUDA RIDGE AND MOVES ONSHORE ACROSS THE GEORGIA/SOUTH CAROLINA/ NORTH CAROLINA COAST. THE GREATEST CHANCE OF CONVECTION ARRIVES ON MONDAY AND TUESDAY AS THE NORTHERN STREAM WAVE AND THE ASSOCIATED COLD FRONT DRIFT SOUTHEAST ACROSS CENTRAL NORTH CAROLINA ALONG WITH PW VALUES ABOVE 2 INCHES. THE MAIN TROUGH AXIS IS THEN PROGGED TO SHIFT TO NEAR THE COAST ON WEDNESDAY WHICH SHOULD FOCUS THE GREATEST PRECIPITATION CHANCES IN THE EAST. MAXIMUM AND MINIMUM TEMPERATURES SHOULD RANGE CLOSE TO NORMAL WITH LOWS IN THE UPPER 60S TO LOWER 70S... AND HIGHS IN THE UPPER 80S TO LOWER 90S EACH DAY. -BLAES && .AVIATION /14Z THURSDAY THROUGH MONDAY/... AS OF 740 AM THURSDAY... 24 HOUR TAF PERIOD: AN UPPER LEVEL DISTURBANCE WILL MOVE SOUTHEAST THROUGH THE AREA THIS MORNING...AND WILL SUPPORT ISOLATED SHOWERS AND THUNDER FROM KRDU EASTWARD THROUGH 15Z THIS MORNING. ANY MVFR FOG WILL QUICKLY LIFT AND DISPERSE. STRONG DAYTIME HEATING WILL SUPPORT AN ISOLATED TO SLIGHT CHANCE AFTERNOON AND EVENING SHOWERS AND STORMS...MAINLY ACROSS EASTERN EASTERN/SOUTHEASTERN HALF OF CENTRAL NORTH CAROLINA ON THURSDAY... IN THE VICINITY OF KFAY AND KRWI. DUE TO THE EXPECTED ISOLATED COVERAGE...WILL NOT INCLUDE ANY MENTION OF THUNDERSTORMS OR SHOWERS IN TAFS. BASED ON PERSISTENCE... PREDOMINATELY MVFR VISIBILITY RESTRICTIONS IN FOG WILL BE POSSIBLE AGAIN TONIGHT...WITH POSSIBLY IFR RESTRICTIONS AT KRWI. OUTLOOK: AFTERNOON STORMS AND EARLY MORNING STRATUS AND/OR FOG WILL BE POSSIBLE EACH DAY THROUGH THE WEEKEND...WITH A BETTER CHANCE OF STORMS ON MONDAY AS A COLD FRONT APPROACHES FROM THE WEST. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CBL SHORT TERM...CBL LONG TERM...BLAES AVIATION...CBL
Hazardous weather outlook, Aug 2, 4:42 AM EDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 442 AM EDT THU AUG 2 2012 NCZ007>011-021>028-038>043-073>078-083>086-088-089-030845- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 442 AM EDT THU AUG 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 2, 8:59 AM EDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
859 AM EDT THU AUG 2 2012
NCZ075>077-086-088-021400-
CUMBERLAND-HARNETT-HOKE-LEE-MOORE-
859 AM EDT THU AUG 2 2012
...SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS HARNETT...MOORE...
LEE...CUMBERLAND AND HOKE COUNTIES THROUGH 1000 AM EDT...
AT 857 AM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
WITH SMALL HAIL FROM CARTHAGE TO PINEVIEW...MOVING EAST AT 15
MPH.
SOME LOCATIONS IMPACTED
INCLUDE...OLIVIA...PINEVIEW...TIMBERLAKE...ANDERSON CREEK...FORT
BRAGG
HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
&&
LAT...LON 3495 7903 3493 7906 3499 7926 3512 7952
3551 7955 3552 7936 3555 7930 3553 7928
3557 7924 3556 7920 3563 7912 3553 7897
3558 7892 3551 7868 3534 7853 3520 7865
3503 7866 3490 7870 3488 7893
TIME...MOT...LOC 1257Z 279DEG 15KT 3533 7922
MWSSpecial weather statement, Aug 2, 12:17 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1217 PM EDT THU AUG 2 2012
NCZ043-078-089-021715-
SAMPSON-WAYNE-WILSON-
1217 PM EDT THU AUG 2 2012
...SCATTERED STRONG THUNDERSTORMS WILL MOVE ACROSS SAMPSON...WAYNE
AND WILSON COUNTIES THROUGH 115 PM EDT...
AT 1216 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM
CLINTON TO GOLDSBORO TO STANTONSBURG...DRIFTING EAST AT 10 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CLINTON.
HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 35 TO 45 MPH.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
&&
LAT...LON 3492 7856 3510 7849 3532 7817 3575 7774
3574 7772 3567 7766 3557 7782 3542 7782
3537 7780 3534 7782 3518 7783 3515 7789
3519 7801 3518 7816 3485 7816 3484 7849
TIME...MOT...LOC 1616Z 281DEG 7KT 3503 7840
MWSSpecial weather statement, Aug 2, 12:33 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1233 PM EDT THU AUG 2 2012
NCZ075-084>086-021730-
HOKE-MOORE-RICHMOND-SCOTLAND-
1233 PM EDT THU AUG 2 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS SCOTLAND...RICHMOND...MOORE
AND HOKE COUNTIES THROUGH 130 PM EDT...
AT 1233 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PINEBLUFF...OR ABOUT 9 MILES SOUTHWEST OF SOUTHERN PINES...MOVING
EAST AT 10 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...PINEBLUFF...
ABERDEEN...ASHLEY HEIGHTS.
HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
&&
LAT...LON 3519 7952 3524 7922 3509 7919 3497 7922
3497 7959 3515 7961
TIME...MOT...LOC 1633Z 265DEG 8KT 3507 7949
MWSThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 9:40 PM EDT | Special Weather Statement | RAH | Granville | 65 min |
| Aug 1, 10:44 PM EDT | Special Weather Statement | RAH | Granville, Person | 61 min |
| Aug 2, 2:46 AM EDT | Special Weather Statement | RAH | Forsyth | 59 min |
| Aug 2, 3:36 AM EDT | Special Weather Statement | RAH | Randolph | 54 min |
| Aug 2, 4:32 AM EDT | Special Weather Statement | RAH | Randolph | 58 min |
| Aug 2, 4:51 AM EDT | Special Weather Statement | RAH | Wake | 54 min |
| Aug 2, 8:59 AM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Hoke, Lee, Moore | 61 min |
| Aug 2, 12:17 PM EDT | Special Weather Statement | RAH | Sampson, Wayne | 58 min |
| Aug 2, 12:33 PM EDT | Special Weather Statement | RAH | Hoke | 57 min |
| Aug 2, 1:34 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne, Wilson | 56 min |
| Aug 2, 2:08 PM EDT | Areal Flood Advisory | RAH | Johnston, Nash, Wayne, Wilson | 112 min |
| Aug 2, 2:12 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 48 min |
| Aug 2, 2:17 PM EDT | Severe Thunderstorm Warning | RAH | Nash | 58 min |
| Aug 2, 2:19 PM EDT | Special Weather Statement | RAH | Halifax | 56 min |
| Aug 2, 2:42 PM EDT | Areal Flood Advisory | RAH | Cumberland | 108 min |
| Aug 2, 2:46 PM EDT | Special Weather Statement | RAH | Johnston | 44 min |
| Aug 2, 3:12 PM EDT | Flash Flood Warning | RAH | Cumberland | 2 hr |
| Aug 2, 3:19 PM EDT | Special Weather Statement | RAH | Cumberland | 56 min |
| Aug 2, 3:21 PM EDT | Severe Thunderstorm Warning | RAH | Franklin | 22 min |
| Aug 2, 3:30 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 45 min |
| Aug 2, 3:32 PM EDT | Special Weather Statement | RAH | Halifax | 43 min |
| Aug 2, 4:01 PM EDT | Special Weather Statement | RAH | Moore | 59 min |
| Aug 2, 4:20 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 40 min |
| Aug 2, 4:24 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore, Richmond, Scotland | 51 min |
| Aug 2, 4:26 PM EDT | Special Weather Statement | RAH | Chatham | 64 min |
| Aug 2, 4:50 PM EDT | Areal Flood Advisory | RAH | Moore | 68 min |
| Aug 2, 5:01 PM EDT | Areal Flood Advisory | RAH | Richmond, Scotland | 88 min |
| Aug 2, 5:17 PM EDT | Special Weather Statement | RAH | Lee | 58 min |
| Aug 2, 5:21 PM EDT | Flash Flood Warning | RAH | Richmond | 67 min |
| Aug 2, 5:33 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 40 min |
| Aug 2, 5:49 PM EDT | Special Weather Statement | RAH | Scotland | 56 min |
| Aug 2, 5:59 PM EDT | Severe Thunderstorm Warning | RAH | Richmond, Scotland | 46 min |
| Aug 2, 6:56 PM EDT | Special Weather Statement | RAH | Anson | 64 min |
| Aug 2, 7:15 PM EDT | Areal Flood Advisory | RAH | Anson | 3 hr |
| Aug 2, 7:59 PM EDT | Special Weather Statement | RAH | Anson | 61 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.